• Users Online: 175
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2021 | Volume:  12 | Issue Number:  4 | Page:  157-163

CASE REPORT

Anterior maxillary and mandibular subapical osteotomy for correction of bimaxillary protrusion
Mote Nilesh, Rajbhar Jyoti, Pawar Aditya Prakash, Goyal Anchin, Dadhich Anuj

Number of times this article was viewed 2282
Number of times this article has been printed  from the site 122
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article